# SDR AALA201802269079

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 55,094 hours, 22,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AFT GALLEY LOOSE. MAINTENANCE SECURED CEILING PANEL IAW AMM 25-21145 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
